Couldn't find what you looking for?

TRY OUR SEARCH!


I have a friend who started to use Accutane few weeks ago. She told me how despaired she was, and how much she needed this medicine. Anyway, now when she finally got this medicine, I have to listen her suffer again. She complains about some side effects, and how she is afraid of some other that might happen. She told me if she had tinnitus, she would go and change this medicine, so I want to hear what you can tell me about this.

Loading...


It is true that Accutane, such as any other medicine, may cause side effects. Those which occur with Accutane are depression, psychosis, and, rarely, suicidal ideation, suicide, and aggressive or violent behaviors. Your friend should ask her doctor more about this medicine, and stop being so much worried. She needs to know that discontinuation of Accutane might be insufficient; in cases these serious side effects occur. Therefore, further evaluation may be necessary. Unfortunately, no mechanism of action has been established for these events. Her doubt about tinnitus is proven, because impaired hearing has been reported in patients taking Accutane. In some cases, the hearing impairment has been reported to persist after therapy has been discontinued. Definitely, patients who experience tinnitus or hearing impairment should discontinue Accutane treatment. After this, they need to be referred for specialized care for further evaluation.
Reply

Loading...

Tinnitus is not a known effect from isotretinoin so I very much doubt that would be a problem, there are lots of annoying side affects such as dry skin and lips, anaemia, migranes ect but the treatment is worth it in the end so I would just try to help her get through it because it will pay off in the end! xxx
Reply

Loading...